Journal Article

Arbitration of Federal Securities Claims

Edward Chukwuemeke Okeke

in Arbitration International

Volume 15, issue 3, pages 267-294
Published in print September 1999 | ISSN: 0957-0411
Published online December 2014 | e-ISSN: 1875-8398 | DOI: https://dx.doi.org/10.1093/arbitration/15.3.267
Arbitration of Federal Securities Claims

Show Summary Details

Journal Article.  14660 words. 

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or purchase to access all content.